RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 4(274), Pages 111–136 (Mi umn4757)  

This article is cited in 4 scientific papers (total in 8 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and the Moscow Mathematical Society (Thirteenth session, 2–5 February 1990)




Full text: PDF file (1747 kB)

English version:
Russian Mathematical Surveys, 1990, 45:4, 127–155

Bibliographic databases:

MSC: 00Bxx

Citation: “Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and the Moscow Mathematical Society (Thirteenth session, 2–5 February 1990)”, Uspekhi Mat. Nauk, 45:4(274) (1990), 111–136; Russian Math. Surveys, 45:4 (1990), 127–155

Citation in format AMSBIB
\Bibitem{1}
\paper Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and the Moscow Mathematical Society (Thirteenth session, 2--5 February~1990)
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 4(274)
\pages 111--136
\mathnet{http://mi.mathnet.ru/umn4757}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..127O}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 4
\pages 127--155
\crossref{https://doi.org/10.1070/RM1990v045n04ABEH002368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK12500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4757
  • http://mi.mathnet.ru/eng/umn/v45/i4/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, “The Cauchy function and $\mathscr{L}^p_w$-properties of solutions of quasidifferential equations”, Russian Math. Surveys, 46:4 (1991), 190–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. R. Vainberg, “Scattering by periodically moving obstacles”, Math. USSR-Sb., 73:1 (1992), 289–304  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. S. E. Roganova, “Moduli Spaces of Maslov Complex Germs”, Math. Notes, 71:5 (2002), 684–691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. YA. I. BELOPOLSKAYA, YU. E. GLIKLIKH, “STOCHASTIC PROCESSES ON GROUPS OF DIFFEOMORPHISMS AND VISCOUS HYDRODYNAMICS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 05:02 (2002), 145  crossref
    8. A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Russian Math. Surveys, 64:3 (2009), 561–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019